I just started taking Adderall. I Is this my imagination or am I sick? I took 40 mg of regular Adderall at 8:00 this morning and it wore off about noon and I started having chills even though it was 80 degrees. It’s now 4:30 and I’m having chills then sweats but no temperature. What is going on? Is this normal or am I getting sick?
Adderall - Chills when wearing off?
Question posted by Jackbarks007 on 1 May 2021
Last updated on 19 January 2022 by ethanboyle71
I do get chills once in a while, for me is normal.
Chills and sweating are considered a less common side effect which should be reported to your Dr. asap.
If the chills and sweating persist you may need immediate medical attention.
Take care, masso
- Adderall uses and safety info
- Adderall information for Healthcare Professionals (includes dosage details)
- Side effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.